Before beyaz, my period lasted about 6-7 days. When I started Beyaz, it was about the same, but eventually changed to about 3-4 days. But now, my period keeps getting shorter and shorter to the point to where I have no period. It lasts about half a day, and it is more like spotting than an actual period. I'm concerned. Is this normal?
Yes. This is normal. It is more pronounced in some women than others. There is no bad physical effects from having little to no bleeding. It doesnt back up, or build up. Part of the way birth control pills work is to change the uterine lining. Normally we build a nice, "plushy", bloody lining in our uterus (or womb) each month in preparation for a fertilized egg. If fertilization doesnt occur, we shed that lining as our menstrual "period". Birth control pills supress the hormones responsible for building this lining, so the lining is thinner, and less "plushy", making it less hospitable to a fertilized egg. Therefore, if that lining is thinner, and less "plushy", we arent going to bleed as much when it is shed. ENJOY this side effect! It is one of the good ones! If it troubles you, you can talk to your reproductive health care provider.
- Beyaz Information for Consumers
- Beyaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beyaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jul 2011 • 3 answers
Updated 3 Jul 2012 • 2 answers
I have been taking beyaz birth control pill and I usually start my period on the third to last pill?
Updated 26 Jan 2013 • 1 answer
Updated 29 Aug 2014 • 1 answer
Updated 20 Feb 2015 • 1 answer